# SDR IPXA2015040387691

- Difficulty date: March 20, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 67,621 hours, 13,225 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C, LT WING REAR SPAR CAP HAS CORROSION ON THE AFT HORIZONTAL FLANGE, UPPER SURFACE, BETWEEN XORS 1034.7 AND XORS 1047.  REPAIRED LT WING REAR SPAR CAP AFT HORIZONTAL FLANGE, UPPER SURFACE, BETWEEN XORS 1034.7 AND XORS 1047 IAW VT-SAA EA 011-5710-01-A5779-IR AND EO MD11-5710-5710-57123-A.
